U.S. doctors online nowAsk doctors free
A 22-year-old female asked:

I have biliary atresia, symptoms are showing slow failure. i have low energy levels. would taking vitamin tablets help me?

2 doctor answers3 doctors weighed in
Dr. Colton Bradshaw
Specializes in Pediatrics
Maybe,but which one?: A reason for low energy levels in your situation could be "anemia of chronic disease". Yet, a simple over the counter vitamin is rarely the answer. Since you have the diagnosis of biliary atresia, you must have interacted with a physician competent with complex medical issues. I strongly urge you to contact your doctor soon to properly evaluate this frustrating problem. Labwork will give answers.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Troy Reyna
Pediatric Surgery 45 years experience
Possibly: Patients with biliary atresia should take replacements for fat-soluble vitamins which are a, d, e, and k.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 41-year-old member asked:
What are good vitamins to help joints & energy levels?
1 doctor answer1 doctor weighed in
A member asked:
I am 60 what vitamins do I need to keep my energy level up.?
1 doctor answer1 doctor weighed in
A 43-year-old member asked:
Can there be any vitamins/tablets out there that actually increase energy and concentration.?
1 doctor answer1 doctor weighed in
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.